RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 3, Pages 233–241 (Mi timm735)  

This article is cited in 4 scientific papers (total in 4 papers)

Independence of error estimates of interpolation by cubic polynomials from the angles of a triangle

N. V. Latypova

Udmurt State University

Abstract: We consider two methods of Birkhoff interpolation of a function of two variables by cubic polynomials on a triangle for the finite element method. Error estimates for the proposed cubic elements depend only on the diameter of the partition and do not depend on the angles of triangulation. We show that the obtained estimates cannot be improved.

Keywords: error of interpolation, piecewise cubic polynomial, triangulation, finite element method.

Full text: PDF file (160 kB)
References: PDF file   HTML file
UDC: 517.518
Received: 04.03.2011

Citation: N. V. Latypova, “Independence of error estimates of interpolation by cubic polynomials from the angles of a triangle”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 233–241

Citation in format AMSBIB
\Bibitem{Lat11}
\by N.~V.~Latypova
\paper Independence of error estimates of interpolation by cubic polynomials from the angles of a~triangle
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 233--241
\mathnet{http://mi.mathnet.ru/timm735}
\elib{http://elibrary.ru/item.asp?id=17870135}


Linking options:
  • http://mi.mathnet.ru/eng/timm735
  • http://mi.mathnet.ru/eng/timm/v17/i3/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami pyatoi stepeni ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 53–64  mathnet
    2. N. V. Latypova, “Pogreshnost interpolyatsii mnogochlenami shestoi stepeni na treugolnike”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 79–87  mathnet
    3. A. V. Seliverstov, “Kubicheskie formy bez monomov ot dvukh peremennykh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:1 (2015), 71–77  mathnet  elib
    4. V. S. Bazhenov, N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami stepeni $2k+1$ ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 160–168  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:169
    Full text:58
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020